# SDR ASAA2022092340049

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,179 hours, 16,886 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Part number: BCREF57905
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HEAT CORD DAMAGED. GROUNDED - YES. REMOVED AND REPLACED L2 WINDOW HEAT COILED CORD. REF B737-800 AMM 30-41-00. WINDOW HEAT OPS TEST GOOD.
